# SDR HALA2021110400194

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1511
- Aircraft time: 31,246 hours, 4,865 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 370 FWD CARGO PANEL 131GW DAMAGED BEYOND INSPECTION LIMITS PER AMDS 2550-01315-03A. CORRECTIVE ACTION: REPLACED PANEL IAW A330 AMM 25-52-00. (2006389)
